Artem Lopatin ; Carlos Arturo Rodriguez Palma ; Liming Tang - Weak polynomial identities of small degree for the Weyl algebra

cm:13107 - Communications in Mathematics, March 27, 2024, Volume 33 (2025), Issue 1 - https://doi.org/10.46298/cm.13107
Weak polynomial identities of small degree for the Weyl algebraArticle

Authors: Artem Lopatin ; Carlos Arturo Rodriguez Palma ; Liming Tang

    In this paper we investigate weak polynomial identities for the Weyl algebra $\mathsf{A}_1$ over an infinite field of arbitrary characteristic. Namely, we describe weak polynomial identities of the minimal degree, which is three, and of degrees 4 and 5. We also describe weak polynomial identities is two variables.


    Volume: Volume 33 (2025), Issue 1
    Published on: March 27, 2024
    Accepted on: February 26, 2024
    Submitted on: February 23, 2024
    Keywords: Mathematics - Rings and Algebras

    Consultation statistics

    This page has been seen 190 times.
    This article's PDF has been downloaded 90 times.